# SDR WX0A2015082172828

- Difficulty date: August 21, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N218NV
- Make and model: Airbus A320-214
- Aircraft serial: 1229
- Aircraft time: 35,503 hours, 23,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LAMP BURNED.  REPLACED LAMP IN EMER EXIT SIGNS AS REQUIRED IAW AMM 33-51-16 PB 401.  OPERATIONS NORMAL.
